MAUDE Adverse Event Report: ALMA LASERS LTD. OPUS SYSTEM; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE

ALMA LASERS LTD. OPUS SYSTEM; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE
Model Number 1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Eye Pain (4467)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that a patient experienced eye pain and blurred vision approximately thirty minutes after leaving the facility, where she had undergone treatment with the opus system.According to the report, the patient subsequently visited an emergency department and was treated with eye drops, which resolved her symptoms within 48 hours.No diagnostic information was provided by the attending ophthalmologist; therefore, a direct causal relationship between the reported symptoms and the opus system could not be established.Nonetheless, this report is being submitted in good faith.

Brand Name
OPUS SYSTEM
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, caesarea 30798 95
IS  3079895
MDR Report Key22484489
Report Number3004450661-2025-00016
Device Sequence Number15578159
Product Code GEI
UDI-Device Identifier17290110121782
UDI-Public17290110121782
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2025
Report Date (Section F) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAASP12091701BA0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age5 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Date Report Sent to FDA07/11/2025